Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 83, Number 289

All articles in this issue are freely accessible.

Linear finite elements may be only first-order pointwise accurate on anisotropic triangulations
Natalia Kopteva.
Math. Comp. 83 (2014), 2061-2070
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223324
Energy consistent discontinuous Galerkin methods for the Navier–Stokes–Korteweg system
Jan Giesselmann, Charalambos Makridakis and Tristan Pryer.
Math. Comp. 83 (2014), 2071-2099
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223325
A weak Galerkin mixed finite element method for second order elliptic problems
Junping Wang and Xiu Ye.
Math. Comp. 83 (2014), 2101-2126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223326
Approximation classes for adaptive higher order finite element approximation
Fernando D. Gaspoz and Pedro Morin.
Math. Comp. 83 (2014), 2127-2160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223327
Linear finite element superconvergence on simplicial meshes
Jie Chen, Desheng Wang and Qiang Du.
Math. Comp. 83 (2014), 2161-2185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223328
Conditioning of finite element equations with arbitrary anisotropic meshes
Lennard Kamenski, Weizhang Huang and Hongguo Xu.
Math. Comp. 83 (2014), 2187-2211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223329
Parametrized maximum principle preserving flux limiters for high order schemes solving hyperbolic conservation laws: one-dimensional scalar problem
Zhengfu Xu.
Math. Comp. 83 (2014), 2213-2238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223330
Superconvergent error estimates for position-dependent smoothness-increasing accuracy-conserving (SIAC) post-processing of discontinuous Galerkin solutions
Liangyue Ji, Paulien van Slingerland, Jennifer K. Ryan and Kees Vuik.
Math. Comp. 83 (2014), 2239-2262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223331
An augmented Lagrangian based parallel splitting method for separable convex minimization with applications to image processing
Deren Han, Xiaoming Yuan and Wenxing Zhang.
Math. Comp. 83 (2014), 2263-2291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223332
Optimal simulation schemes for Lévy driven stochastic differential equations
Arturo Kohatsu-Higa, Salvador Ortiz-Latorre and Peter Tankov.
Math. Comp. 83 (2014), 2293-2324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223333
Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation
Mihály Kovács and Jacques Printems.
Math. Comp. 83 (2014), 2325-2346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223334
Fast computation of the multidimensional discrete Fourier transform and discrete backward Fourier transform on sparse grids
Ying Jiang and Yuesheng Xu.
Math. Comp. 83 (2014), 2347-2384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223335
A novel series expansion for the multivariate normal probability integrals based on Fourier series
Hatem A. Fayed and Amir F. Atiya.
Math. Comp. 83 (2014), 2385-2402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223336
Finite difference weights, spectral differentiation, and superconvergence
Burhan Sadiq and Divakar Viswanath.
Math. Comp. 83 (2014), 2403-2427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223337
On the Multidimensional Distribution of the Naor–Reingold Pseudo-Random Function
San Ling, Igor Shparlinski and Huaxiong Wang.
Math. Comp. 83 (2014), 2429-2434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the number of prime factors of an odd perfect number
Pascal Ochem and Michaël Rao.
Math. Comp. 83 (2014), 2435-2439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223339
An infinite family of perfect parallelepipeds
Benjamin D. Sokolowsky, Amy G. VanHooft, Rachel M. Volkert and Clifford A. Reiter.
Math. Comp. 83 (2014), 2441-2454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223340
Period computations for covers of elliptic curves
Simon Rubinstein-Salzedo.
Math. Comp. 83 (2014), 2455-2470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223341
A subquadratic algorithm for computing the $n$-th Bernoulli number
David Harvey.
Math. Comp. 83 (2014), 2471-2477
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3223342
Computing ideal classes representatives in quaternion algebras
Ariel Pacetti and Nicolás Sirolli.
Math. Comp. 83 (2014), 2479-2507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223343
Classifying semisimple orbits of $\theta$-groups
Willem A. de Graaf and Francesco Oriente.
Math. Comp. 83 (2014), 2509-2526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223344
Algorithms for strongly stable ideals
Dennis Moore and Uwe Nagel.
Math. Comp. 83 (2014), 2527-2552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223345
The ideal of the trifocal variety
Chris Aholt and Luke Oeding.
Math. Comp. 83 (2014), 2553-2574
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223346
Spoof odd perfect numbers
Samuel J. Dittmer.
Math. Comp. 83 (2014), 2575-2582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3223347